# SDR USAABB98027

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N42045
- Condition: Req'D Service
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

DCA - FLT 10 - ON APPROACH TO DCA, WHEN PILOT MOVED THE FLAPS FROM THE '20' POSITION, RECEIVED THE TRAILING EDGE LIGHT AND THE EICAS MESSAGE 'TE FLAP DISAGREE'.  PILOT PERFORMED GO-AROUND, SELECTED ALTERNATE FLAPS, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND BOTH OUTBOARD FLAP TRANSMISSION INDICATORS EXTENDED.  THE RIGHT TRANSMISSION (NR 8) WAS FOUND WITH LOW TRANSMISSION FLUID.  TRANSMISSION WAS SERVICED AND THE ASSEMBLY LUBED AND OPERATIONALLY CHECKED.  (M)
